# SDR DALA2019012500556

- Difficulty date: January 24, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 80,501 hours, 21,691 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Stuck
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 ON ARRIVAL UNABLE TO OPEN L-2 DOOR. CORRECTIVE ACTION: FOUND GIRT BAR MECHANISM STUCK. DOOR UNABLE TO DISARM. ADJUSTED GIRT BAR MECHANISM PER AMM 25-66-01 AND AMM 52-11-25. CHECKS GOOD. (4326467)
